# SDR SWAA032658

- Difficulty date: December 3, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 68,163 hours, 58,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 65C27093
- Condition: Inoperative
- Location: Row 3
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND AISLE OVERHEAD EMERGENCY LIGHT INOP AT ROW 3.  RELAMPED PER MM.
